Saturation on Locally Compact Abelian Groups.

Walter Schempp; Bernd Dreseler

Manuscripta mathematica (1972)

  • Volume: 7, page 141-174
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Schempp, Walter, and Dreseler, Bernd. "Saturation on Locally Compact Abelian Groups.." Manuscripta mathematica 7 (1972): 141-174. <>.

author = {Schempp, Walter, Dreseler, Bernd},
journal = {Manuscripta mathematica},
pages = {141-174},
title = {Saturation on Locally Compact Abelian Groups.},
url = {},
volume = {7},
year = {1972},

AU - Schempp, Walter
AU - Dreseler, Bernd
TI - Saturation on Locally Compact Abelian Groups.
JO - Manuscripta mathematica
PY - 1972
VL - 7
SP - 141
EP - 174
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.